A Double-Sequence Random Iteration Process for Random Fixed Points of Contractive Type Random Operators
(Lobachevskii Journal of Mathematics, Volume XIV)
In this paper, we introduce the concept of a Mann-type double-sequence random iteration scheme and show that if it is strongly convergent then it converges to a random fixed point of continuous contractive type random operators. The iteration is a random version of double-sequence iteration introduced by Moore (Comput. Math. Appl. 43(2002), 1585-1589).